Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 85 | ISSUE 12 | PAGE 774
On the ac magnetic susceptibility of spin-chains: solitons in one-dimensional systems
PACS: 75.10.Pq, 75.30.Cr
Abstract
It is shown that relatively simple phenomenological considerations of the motion of thermally activated solitons (kinks of various types) in the single spin chains can explain and describe qualitatively and quantitatively the temperature and frequency behaviour of magnetic susceptibility in ac magnetic fields. The comparison of experimental data and theoretical results allows estimate the number of solitons and "weak" places in correlation regions of a sample.